# SDR DALA2025101707585

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Arm
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER HINGE ARM BR3 CRACKED HOLE.  REPAIRED PER ER/A 629756-14. (1255486)
